Jump to content

Rosaleeta

Newbie
  • Content Count

    7
  • Joined

  • Last visited

About Rosaleeta

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Should I start a low dose of Celexa with the Cymbalta? My doctor doesn't have me doing it this way and I am concerned about serotonin syndrome. I have uncontrolled anxiety severe and some depression.
  2. My doctor has me stopping Cymbalta at 20mg and starting Celexa at 20mg. I am presently going from 30mg to 20mg of Cymbalta and on day 4 I had horrible vertigo and nausea. I am feeling depressed and irritable. Scared to start the Celexa at 20mg because I'm so prone to side effects.
  3. I've been on Cymbalta going on 6 weeks now and the side effects are horrible and I'm feeling more depression and it hasn't touched the severe anxiety I'm having. I'm dreading stopping it after reading the withdrawal side effects.
  4. I was on Lexapro and woke up one morning feeling like I was on fire. I stopped it and the burning stopped immediately. I went back on the Celexa and was feeling well and after 4 weeks I woke up on fire again. Now all the antidepressants I've tried are burning me. Does anyone know why? All the pharmacist and doctors I've talked with don't seem to have a clue?
  5. Thank you. I am also on Seroquel 50mg's for sleep. I have had a terrible time trying to get on an anti due to a horrific burning sensation with all of them. I am overwhelmed that the doctor chose a medicine with so many side effects and so hard to come off. Now, I feel like I need to stop the Cymbalta and try something else, while I am suffering greatly with anxiety and some depression. It's scary reading all the posts of how difficult it is to stop and the withdrawal side effects.
  6. So, I have been having horrible anxiety and depression with a severe burning sensation. My doctor of all things chose Cymbalta for me....little did I know all of the horrendous side effects, plus it being so difficult to stop. Of all things I needed an anti that I could stop quickly due to this burning. I am feeling over-whelmed while the anxiety boils. What should I do?
  7. Hello everyone. I've been on Cymbalta for 5 weeks for anxiety and depression. I am so disappointed because at first it seemed to help with the anxiety but a few days ago the anxiety got worse and now I feel drugged, disconnected, and dizzy. I really want off this medicine!
×
×
  • Create New...